ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Anand, GV and George, Mathews K (1993) Normal mode sound propagation in an ocean with random narrow-band surface waves. In: Journal of the Acoustical Society of America, 94 (1). pp. 279-292.

Anand, G V and George, Mathews K (1986) Normal-mode sound propagation in an ocean with sinusoidal surface waves. In: Journal of the Acoustical Society of America, 80 (1). pp. 238-243.

This list was generated on Wed Oct 1 02:27:29 2014 IST.